MathSciNet Relay Station
MathSciNet bibliographic data
MR877845 60F05 (33A65 60G15 60H05)
Fox, Robert; Taqqu, Murad S. Multiple stochastic integrals with dependent integrators. J. Multivariate Anal. 21 (1987), no. 1, 105–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement